RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 58, Issue 2(350)  


$L_{3,\infty}$-solutions of the Navier–Stokes equations and backward uniqueness
L. Escauriaza, G. A. Seregin, V. Šverak
3
Sixth problem of the millennium: Navier–Stokes equations, existence and smoothness
O. A. Ladyzhenskaya
45
Global solubility of the three-dimensional Navier–Stokes equations with uniformly large initial vorticity
A. S. Makhalov, V. P. Nikolaenko
79
On some unresolved issues in non-linear fluid dynamics
K. R. Rajagopal
111
On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator
V. A. Solonnikov
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Phase transitions of a Bose gas in a two-zone crystal model. The thermomechanical effect
V. P. Maslov
157
The Banach–Mazur theorem for spaces with an asymmetric distance
A. R. Alimov
159
On sets of time and space averages for continuous functions on a configuration space
B. M. Gurevich, A. A. Tempel'man
161
Basic embeddings of graphs and Dynnikov's three-page embedding method
V. A. Kurlin
163
Rings with critically compressible ideals
S. V. Limarenko
165
Quasi-invariant measures on non-Archimedean Banach spaces
S. V. Lyudkovskii
167
A uniqueness criterion for solutions of the Robin problem for a system in elasticity theory in exterior domains
H. Matevossian
169
New integrable $(2+1)$-equations of hydrodynamic type
M. V. Pavlov
171
More about a construction for modules over a polynomial ring
O. N. Popov
173
On time changes for Lévy processes
A. V. Selivanov
175
Ideals of hereditary rings
A. A. Tuganbaev
177
On an example of Mumford and the factorial property of algebras of automorphic forms for planar groups of genus 0
O. V. Schwarzman
179

Mathematical Events
Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)
G. A. Seregin, N. N. Ural'tseva
181

International conference “Kolmogorov and Contemporary Mathematics” (announcement)
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019